# SDR SWIA202055998

- Difficulty date: November 27, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD CARGO FLOOR MOUNT PLATE ON STGR 25L, FS 533.00   (C-CHECK) RO 2/5/2021   REMOVED AND  INSTALLED NEW FWD CARGO FLOOR MOUNT PLATE SH670-33376-3 REF DWG SH670-33376 REV A AND CRJ-700 SRM TASK 51-42-06-001-001-A01 (SOLID RIVETS).
